# SDR DALA2025091906878

- Difficulty date: September 19, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bracket
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME 64 RT INBD CLIP HAS TOOLING MARKS.  REPLACED BRACKET PER  DWG F5398501300400 AND A330 SRM 53-11. (1206679)
